# SDR QXEA9902722

- Difficulty date: December 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N476US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11224
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - BRACKET FOR NR 1 DC IGNITION UNIT BETWEEN STRINGERS 26 AND 27 IS CRACKED AT THE FORWARD END.  REPAIRED IAW FOKKER SRM 51-31-01.
